Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The geometry of isogonal and equi-tangential series


Author: Edward Kasner
Journal: Trans. Amer. Math. Soc. 42 (1937), 94-106
MSC: Primary 51N25
MathSciNet review: 1501915
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51N25

Retrieve articles in all journals with MSC: 51N25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501915-X
Article copyright: © Copyright 1937 American Mathematical Society